# SDR ASAA2014061112644

- Difficulty date: June 11, 2014
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- Aircraft time: 47,331 hours, 26,321 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 657378342
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON RT HORIZONTAL STABILIZER L/E AT HSS 88. ACFT GROUNDED.   REPAIRED IAW SRM 55-10-01-2R-2.
